# SDR REXA2024110101355

- Difficulty date: October 23, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341391
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SIDE OF F.S. 280 BULKHEAD 4TH FROM BOTTOM STIFFENER ANGLE IS CRACKED. REPAIRED IAW ENDEAVOR AIR EA# CRJ753-15671, REV B, DATED 10/22/2023.
